Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
185 Doctors are Online

Have motion sickness, feel like on roller coaster, head hurts, ears tingle, tired, appetite loss

I have been feeling motion sickness for several weeks,i feel like i am on a roller coaster and get that feeling in my stomach. My head hurts and tingles my ears hurt and I am so tired that i am going to bed when i get home from work. i have no energy at all and i have the shakes. I try to eat hoping to help my upset stomach but that doesnt work.. I havent had any med changes nor has my life changed in anyway. this just came on and wont go away.
Asked On : Sun, 21 Apr 2013
Answers:  1 Views:  119
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi and welcome to HCM!
Thanks for posting your query here.
If the motion sickness is more why you didnt had the medicine untill now? The symptoms you are saying are matching with vertigo-a vestibular problem. It is caused by the pressure differences in the vestibular apparatus in the inner ear. It affects the Gastro-intestinal system also. In this it presents as nausea and vomiting. This can be relieved by using stemitil. Other antiemitics will not work in this condition because the mechanism of action is totally different.
To relieve the motion sickness so many methods are there. Medically it can be treated by meclozine, betahistamine, prochlorperazine and scopolomine. All these medications should be taken with the advise of the doctor.
Please consult an ENT doc who will check the vestibular apparatus and give the right medicine. Please be positive, definitely it will get controlled. For tiredness you can use some multivitamins.
I wish you a speedy recovery.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor